Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 19, Issue 3-4


Dynamics of Almost Periodic Solution for a Delayed Facultative Mutualism Model Involving Negative Feedback Terms

Li Yang
  • Corresponding author
  • School of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming 650221, China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Zunguang Guo
Published Online: 2018-04-19 | DOI: https://doi.org/10.1515/ijnsns-2017-0057


By using some new analytical techniques, modified inequalities and Mawhin’s continuation theorem of coincidence degree theory, some sufficient conditions are obtained for the boundedness of the solution and the existence of at least one positive almost periodic solution of a kind of two-species model of facultative mutualism with time delays. Further, the global asymptotic stability of the positive almost periodic solution of this model is also considered. Some examples and numerical simulations are also given to illustrate the main results of this paper.

Keywords: almost periodicity; Mawhin’s continuation theorem; facultative mutualism; stability

MSC 2010: 34K14; 34K20; 92D25


  • [1]

    Odum E. P., Fundamentals of ecology, third ed., Saunders, Philadelphia, 1971.

  • [2]

    Gilbert L. E., Ecological consequences of a coevolved mutualism between butterflies and plants, in: Gilbert, P.H. Raven (Eds.), Coevolution of animals and plants, University of Texas Press, Austin, 1975, pp. 210–240.

  • [3]

    Hale M. E., The biology of lichens, second ed., Arnold, London, 1974.Google Scholar

  • [4]

    Burns R. C. and Hardy R. W., Nitrogen fixation in bacteria and higher plants, Springer-Verlag, New York, 1975.

  • [5]

    Batra L. R., Insect-fungus symbiosis: nutrition, mutualism and commensalism, Proc. Symp. Second International Mycological Congress, Wiley, New York, 1979.Google Scholar

  • [6]

    Roughgarden J., Evolution of marine symbiosis-A simple cost-benefit model, Ecology 56 (1975), 1201–1208.

  • [7]

    Janzen D. H., Coevolution of mutualism between ants and acacias in America Central, Evolution 20 (1966), 249–275.

  • [8]

    Porter K. G., Enhancement of algal growth and productivity by grazing zooplankton, Science 192 (1976), 1332–1334.

  • [9]

    Xia Y. H., Cao J. D. and Cheng S. S., Periodic solutions for a Lotka-Volterra mutualism system with several delays, Appl. Math. Modell. 31 (2007), 1960–1969.Google Scholar

  • [10]

    Liu Z. J., Tan R. H., Chen Y. P. and Chen L. S., On the stable periodic solutions of a delayed two-species model of facultative mutualism, Appl. Math. Comput. 196 (2008), 105–117.

  • [11]

    Chen F. D., Yang J. H., Chen L. J. and X. D. Xie, On a mutualism model with feedback controls, Appl. Math. Comput. 214 (2009), 581–587.Google Scholar

  • [12]

    Liu Z. J., Wu J. H., R. h. Tan and Y. P. Chen, Modeling and analysis of a periodic delayed two-species model of facultative mutualism, Appl. Math. Comput. 217 (2010), 893–903.

  • [13]

    Wang C. Y., Wang S., Yang F. P. and Li L. R., Global asymptotic stability of positive equilibrium of three-species Lotka–Volterra mutualism models with diffusion and delay effects, Appl. Math. Modell. 34 (2010), 4278–4288.CrossrefGoogle Scholar

  • [14]

    Fan M. and Wang K., Periodic solutions of single population model with hereditary effect, Math. Appl. 13 (2000), 58–61 (in Chinese).Google Scholar

  • [15]

    Miler R. K., On Voterra’s population equation, SIAM J. Appl. Math. 14 (1996), 446–452.

  • [16]

    Fujimoto H., Dynamical behaviours for population growth equations with delays, Nonlin. Anal. TMA 31 (1998), 549–558.

  • [17]

    Freedman H. I. and Wu J. H., Periodic solution of single species models with periodic delay, SIAM J. Math. Anal. 23 (1992), 689–701.

  • [18]

    Liu Z. J. and Chen L. S., Periodic solution of neutral Lotka-Volterra system with periodic delays, J. Math. Anal. Appl. 324 (2006), 435-451.CrossrefGoogle Scholar

  • [19]

    He C. Y., Almost Periodic Differential Equations, Higher Education Publishing House, Beijing, 1992 (Chinese).

  • [20]

    Fink A. M., Almost Periodic Differential Equations, Springer, Berlin, 1974.Google Scholar

  • [21]

    Yao Z. J., Existence and Exponential stability of the unique almost periodic positive solution for discrete Nicholson’s Blowflies model, Int. J. Nonl. Sci. and Numer. Simul. 16 (2015), 185–190.

  • [22]

    Yao Z. J., Xie S. L. and Yu N. F., Dynamic behaviors of n-species impulsive competitive system, Int. J. Nonl. Sci. and Numer. Simul. 15 (2014), 347–363.

  • [23]

    Xia Y. H., Cao J. D., Zhang H. Y., Chen F. D., Almost periodic solutions of n-species competitive system with feedback controls, J. Math. Anal. Appl. 294 (2004), 503–522.

  • [24]

    Meng X. Z. and Chen L. S., Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays, J. Theor. Biol. 243 (2006), 562–574.Google Scholar

  • [25]

    Lin X. and Chen F.D., Almost periodic solution for a Volterra model with mutual interference and Beddington-DeAngelis functional response, Appl. Math. Comput. 214 (2009), 548–556.

  • [26]

    Zhang T. W., Li Y. K. and Ye Y., On the existence and stability of a unique almost periodic solution of Schoener’s competition model with pure-delays and impulsive effects, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 1408–1422.

  • [27]

    Abbas S., M. Sen and M. Banerjee, Almost periodic solution of a non-autonomous model of phytoplankton allelopathy, Nonlinear Dyn. 67 (2012), 203–214.

  • [28]

    Zhang T. W., Almost periodic oscillations in a generalized Mackey-Glass model of respiratory dynamics with several delays, Int. J. Biomath. 7 (2014), 1450029 (22 pages).CrossrefWeb of ScienceGoogle Scholar

  • [29]

    Zhang T. W., Multiplicity of positive almost periodic solutions in a delayed Hassell-Varley-type predator-prey model with harvesting on prey, Math. Meth. Appl. Sci. 37 (2013), 686–697.Web of ScienceGoogle Scholar

  • [30]

    Zhang T. W. and Gan X. R., Almost periodic solutions for a discrete fishing model with feedback control and time delays, Commun. Nonlinear Sci. Numer. Simulat. 19 (2014), 150–163.CrossrefGoogle Scholar

  • [31]

    Zhang T. W., Li Y. K. and Ye Y., Persistence and almost periodic solutions for a discrete fishing model with feedback control, Commun. Nonlinear Sci. Numer. Simul. 16 (2011), 1564–1573.Google Scholar

  • [32]

    Gaines R. E. and Mawhin J. L., Degree Coincidence and Equations Nonlinear Differential, Springer, Berlin, 1977.

  • [33]

    Xie Y. and Li X. G., Almost periodic solutions of single population model with hereditary effects, Appl. Math. Comput. 203 (2008), 690–697.Google Scholar

  • [34]

    Guo Z. G. and Li C., Dynamics of an almost periodic facultative mutualism model with time delays, J. Nonlinear Sci. Appl. 9 (2016), 2316–2330.

About the article

Received: 2015-11-16

Accepted: 2016-12-29

Published Online: 2018-04-19

Published in Print: 2018-06-26

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 3-4, Pages 309–320, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0057.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in